Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chikirev, V N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:66
Abstract pages:100
Full texts:59

http://www.mathnet.ru/eng/person101702
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. A. K. Dmitriev, V. E. Lopatin, N. N. Pilyugin, V. N. Chikirev, “Investigation of electron density behind a teflon sphere under conditions of supersonic flow”, TVT, 33:5 (1995),  669–676  mathnet; High Temperature, 33:5 (1995), 663–670  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022